# SDR 2006UALA01907

- Difficulty date: September 30, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,184 hours, 4,455 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BUSINESS CLASS LEFT SIDE GO ON AND OFF.  REPLACED EMERGENCY LIGHT BATTERY AT DOOR 2L.  OPS CHECKED OK.
